# SDR 04239658

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N658BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7500
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT STALL FAIL.  RETURN TO FIELD.  INTERROGATED MDC AND FOUND NO STALL RELATED FAULTS. PERFORMED OPS CHECK AFTER RESETTING AIRCRAFT POWER AND FOUND NO DEFECTS WITH STALL SYSTEM AT THIS TIME.
